# SDR 2006FA0000114

- Difficulty date: September 28, 2005
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: CGREP
- Make and model: Hughes 369E
- Aircraft serial: 0242E
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 10,728 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACK ON THE (TURTLE BACK) SKIN ABOVE THE ENGINE BETWEENT THE ATTACHMENT STRINGERS OF THE TAILBOOM FARRING AND BETWEEN THE RIBS AT STA 146.62 AND STA 155.75 CRACK IS LOCATED ON THE RT SIDE AND RUNNING FROM STA 146.62 AFT 7.25 INCHES.  REPAIRED CRACK WITH PATCH.  (K)
